# SDR USAA980075

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 328
- Part time: 51,546 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION FOUND 1.7 INCH CRACK IN WEB OF FRAME BS 328 BETWEEN S20R AND S21R WEB AREAS OF FRAME.  INSTALLED DOUBLER OVER STOP DRILLED CRACKED AREA IN WEB, REPAIRED PER AIW SRM 51-40-2 AND BOEING PRING NR 65-45812.  (M)
